On the sensitivity minimization problem for linear time-varying periodic systems

Show full item record

Please use this identifier to cite or link to this item: http://hdl.handle.net/1853/33052

Title: On the sensitivity minimization problem for linear time-varying periodic systems
Author: Feintuch, Avraham ; Khargonekar, Pramod P. ; Tannenbaum, Allen R.
Abstract: An optimal control problem is formulated in the context of linear, discrete-time, periodic systems. The cost is the supremum over all exogenous inputs in a weighted hall of plant inputs. The controller is required to be causal, periodic of the fixed order of the system and to achieve internal stability. Existence of an optimal controller is proved and a formula for the minimum cost is derived.
Description: ©1986 Society for Industrial and Applied Mathematics. Permalink: http://dx.doi.org/10.1137/0324064 DOI: 10.1137/0324064
Type: Article
URI: http://hdl.handle.net/1853/33052
ISSN: 0363-0129
Citation: Avraham Feintuch, Pramod Khargonekar and Allen Tannenbaum, "On the sensitivity minimization problem for linear time-varying periodic systems," SIAM Journal on Control and Optimization, Vol. 24, No. 5 (September 1986)1076-1085
Date: 1986-09
Contributor: Universiṭat Ben-Guryon ba-Negev
University of Minnesota. Dept. of Electrical Engineering
McGill University. Dept. of Electrical Engineering
Publisher: Georgia Institute of Technology
Society for Industrial and Applied Mathematics
Subject: Optimal control
Periodic systems
Time-varying systems
Uniform optimality

All materials in SMARTech are protected under U.S. Copyright Law and all rights are reserved, unless otherwise specifically indicated on or in the materials.

Files in this item

Files Size Format View
1986_siam_001.pdf 3.271Mb PDF View/ Open

This item appears in the following Collection(s)

Show full item record